# SDR SWI2023F00210

- Difficulty date: June 24, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG BAY SKIN PANEL FS169.00 TO FS202.75 CRACKED AFT OF LATCH CUT-OUT (MARKED)      (C-CHECK RO 8/16/2023)    REPLACED THE ADG BAY SKIN PANEL REF DWG: CC670-33040 REV -G, DWG: CC670-33035 REV -D, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01 AND REO 670-53-11-1872 REV -- 2023-07-28. TASK CARD 51-900-1002-SKY IS COMPLIED WITH.
